Special values of twisted symmetric square L-functions and the trace formula
Compositio Mathematica, Tome 104 (1996) no. 1, p. 65-76
@article{CM_1996__104_1_65_0,
     author = {Stopple, Jeffrey},
     title = {Special values of twisted symmetric square $L$-functions and the trace formula},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {1},
     year = {1996},
     pages = {65-76},
     zbl = {0867.11038},
     mrnumber = {1420711},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__104_1_65_0}
}
Stopple, Jeffrey. Special values of twisted symmetric square $L$-functions and the trace formula. Compositio Mathematica, Tome 104 (1996) no. 1, pp. 65-76. http://www.numdam.org/item/CM_1996__104_1_65_0/

1 Erdélyi, Magnus, Oberhettinger, and Tricomi: Tables of Integral Transforms, based, in part, on notes left by Harry Bateman, McGraw-Hill, 1954. | Zbl 0058.34103

2 Erdélyi, Magnus, Oberhettinger, and Tricomi: Higher Transcendental Functions, based, in part, on notes left by Harry Bateman, McGraw-Hill, 1953. | MR 58756 | Zbl 0051.30303

3 Gordon, B. Brent: Intersections of higher weight cycles and modular forms, Compositio Math. 89 (1993) 1-44. | Numdam | Zbl 0820.11030

4 Gradstein and Ryshik: Tables of Integrals, Series, and Products, 4th ed., Academic Press.

5 Mizumoto, S.: On the second L-functions attached to Hilbert modular forms, Math. Ann. 269 (1984) 191-216. | MR 759109 | Zbl 0529.10031

6 Mizumoto, S.: On the symmetric square zeta functions attached to Hilbert modular forms, Automorphic Forms and Number Theory, Advances Studies in Pure Mathematics 7 (1985) 175-183. | MR 876105 | Zbl 0615.10034

7 Oberhettinger, H.: Tables of Fourier Transforms and Fourier Transforms of Distributions, Springer Verlag, 1990. | MR 1055360 | Zbl 0694.42017

8 Ramakrishnan, D.: Arithmetic of Hilbert-Blumenthal surfaces, Number Theory; Proceedings of the 1985 Montreal Conference, CMS Conference Proceedings vol. 7. | Zbl 0627.14030

9 Ramakrishnan, D.: Regulators, algebraic cycles, and values of L-functions, Algebraic K-theory and Algebraic Number Theory, Contemporary Mathematics vol. 83. | MR 991982 | Zbl 0694.14002

10 Shimura, G.: On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. 31 (1975) 79-98. | MR 382176 | Zbl 0311.10029

11 Shimura, G.: The special values of zeta functions associated with cusp forms, Comm. on Pure and Applied Math. 29 (1976) 782-904. | MR 434962 | Zbl 0348.10015

12 Zagier, D.: Modular forms whose Fourier coefficients involve zeta functions of quadratic fields, Modular Functions of One Variable VI, Springer Lecture Notes 627, 1977. | MR 485703 | Zbl 0372.10017